# SDR SWAA085917

- Difficulty date: October 29, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 66,572 hours, 60,238 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RT CREASE BEAM WEB CORRODED BETWEEN BS 947 TO BS 996.  REMOVED AND REPLACED WEB PER SRM.
